MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number B35200
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Mdt rep reported that since implant of percept pc, the adaptor was not listed in the components feature.It is unclear if this was related to the transfer of settings from the activa pc to the percept pc.No symptoms were reported.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name activa; product id a610 (lot: unknown); product type: 0216-software medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep) reported to resolve the issue the rep had to set up the components the correct way with an adaptor.
 
Additional Manufacturer Narrative
Section d10 references: product id a610 lot# unknown serial# implanted: explanted: product type software medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERCEPT
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20599826
Report Number3004209178-2024-21450
Device Sequence Number6528345
Product Code MRU
UDI-Device Identifier00763000253363
UDI-Public00763000253363
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2022
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/14/2024
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2427-2024
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11...
Patient Age51 YR
Patient SexMale